| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; extensive testing was performed on the device without duplicating the customer report.The customer report was observed during review of the device's history log.The multifunction device receptacle was replaced as a precaution.The device passed the final test procedure, was recertified, and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device restarts/reboot itself multiple times.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.